# SDR C2XA97CL040

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION, THE AFT EMERGENCY LIGHTS (EXTERNAL) WERE FOUND INOPERATIVE ON THE LEFT AND RIGHT HAND SIDES OF THE FUSELAGE.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND AND RIGHT HAND AFT EMERGENCY LIGHTS BULBS IAW EMB-120 MM 33-52-01.  OPERATIONAL CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (X)
